Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#236038] of Robert Calderbank

Papers Published

  1. Seshadri, N; Calderbank, AR; Pottie, G, Channel coding for cochannel interference suppression in wireless communication systems, IEEE Vehicular Technology Conference, vol. 2 (1995), pp. 629-633
    (last updated on 2017/12/14)

    Abstract:
    Cochannel interference is a major impairment in cellular systems. In practice the performance of time and frequency division multiple access (TDMA and FDMA) systems is limited by a few dominant cochannel interferers. Conventional channel coding techniques treat this interference as noise to mitigate its effect. In this work it is shown that cochannel interference can be totally suppressed by using a adaptive non-linear decoder. We illustrate our ideas using codes in real (complex) field as well as codes in finite field. The decoding technique can be combined with antenna diversity to offer increased interference suppression capability.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320